RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1970 Volume 7, Issue 4, Pages 495–502 (Mi mzm9533)

This article is cited in 6 papers

Spectrum of an elliptic equation

A. G. Aslanyana, V. B. Lidskiib

a Moscow Physicotechnical Institute
b Institute of Problems of Mechanics, Academy of Sciences of the USSR

Abstract: It is shown that the spectrum for the first boundary-value problem for a second-order elliptic equation always lies in the half-plane $\lambda_0\leqslant\mathrm{Re}\,z$, where $\lambda_0$ is the leading eigenvalue to which there corresponds a nonnegative eigenfunction. Apart from $\lambda_0$, there are no other points of the spectrum on the straight line $\mathrm{Re}\,z=\lambda_0$.

UDC: 517.9

Received: 24.07.1969


 English version:
Mathematical Notes, 1970, 7:4, 300–304

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025